MathSciNet Relay Station
MathSciNet bibliographic data
MR2177733 (2006i:34090) 34C15 (37G15)
Freire, Emilio; Ponce, Enrique; Ros, Javier The focus-center-limit cycle bifurcation in symmetric 3D piecewise linear systems. SIAM J. Appl. Math. 65 (2005), no. 6, 1933–1951.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement